MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; ANGIOGRAPHY SPECIALS

MEDLINE INDUSTRIES, LP MEDLINE; ANGIOGRAPHY SPECIALS
Catalog Number DYNJ60655F
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 04/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A concern involving possible cerebrovascular accident type symptoms identified post-procedure in five patients who underwent diagnostic arteriograms in cair was reported.It was reported that "there is a working hypothesis that a residue associated with the ray-tecs may be present and potentially transferring into heparinized saline bowls during procedural setup".It was reported that "the clustering of similar post-procedural symptoms across patients with exposure to the same product lot is concerning and warrants immediate precautionary action and further investigation".Additionally, it was reported that "procedural teams indicate that a change was made approximately three months ago to the ray-tecs included in the medline angio pack".It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
"there is a working hypothesis that a residue associated with the ray-tecs may be present and potentially transferring into heparinized saline bowls during procedural setup".

Brand Name
MEDLINE
Common Device Name
ANGIOGRAPHY SPECIALS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
MDR Report Key25058130
Report Number1423395-2026-00119
Device Sequence Number9300024
Product Code LRO
UDI-Device Identifier10198459214615
UDI-Public10198459214615
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ60655F
Device Lot Number25LMG572
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown